# SDR MALA070001

- Difficulty date: January 1, 2007
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 19,222 hours, 21,227 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Ruptured
- Location: Lt Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE CREW RETURNED TO DTW WHEN THEY EXPERIENCED AN OPERATIONAL FAULT WITH THE DE-ICE BOOT.  THE LEFT WING OUTBOARD BOOT RUPTURED.  THE FLIGHT RETURNED TO DTW WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED LHOB LEADING EDGE, P/N OFF/ON 7257211-513, S/N OFF 2395509, S/N ON 0204666.  OPS CHECKS GOOD IAW SF340 AMM 30-10-00-05.
